Depósito Digital de Documentos de la UAB Encontrados 6 registros  La búsqueda tardó 0.02 segundos. 
1.
22 p, 1.0 MB Minimal set of periods for continuous self-maps of the eight space / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sá, Ana (Universidade Nova de Lisboa. Departamento de Matemática (Portugal))
Let Gk be a bouquet of circles, i. e. , the quotient space of the interval [0,k] obtained by identifying all points of integer coordinates to a single point, called the branching point of Gk. Thus, G1 is the circle, G2 is the eight space, and G3 is the trefoil. [...]
2021 - 10.1186/s13663-020-00687-9
Fixed Point Theory and Algorithms for Sciences and Engineering, Vol. 2021, Issue 1 (December 2021) , art. 3
2 documentos
2.
15 p, 3.0 MB An effective algorithm to compute Mandelbrot sets in parameter planes / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica i Informàtica) ; Villadelprat Yagüe, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In 2000 McMullen proved that copies of generalized Mandelbrot set are dense in the bifurcation locus for generic families of rational maps. We develop an algo- rithm to an effective computation of the location and size of these generalized Mandelbrot sets in parameter space. [...]
2017 - 10.1007/s11075-017-0270-8
Numerical Algorithms, Vol. 76 (2017) , p. 555-571  
3.
14 p, 327.8 KB The set of periods for the Morse-Smale diffeomorphisms on T^2 / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the present paper, by using Lefschetz zeta function, we study the set of periods of the Morse-Smale diffeomorphisms defined on the two-dimensional torus for every homotopy class.
2012
Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 19 Núm. 4 (2012) , p. 471-484  
4.
8 p, 306.6 KB Three nested limit cycles in discontinuous piecewise linear differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (E.T.S. Ingenieros(Sevilla))
In this paper we study a planar piecewise linear differential system formed by two regions separated by a straight line so that one system has a real unstable focus and the other a virtual stable focus which coincides with the real one. [...]
2012
Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 19 (2012) , p. 325-335  
5.
20 p, 635.2 KB Standard and specific compression techniques for DNA microarray images / Hernández Cabronero,Miguel (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Blanes Garcia, Ian (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Marcellin, Michael W. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Serra-Sagristà, Joan (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
We review the state of the art in DNA microarray image compression and provide original comparisons between standard and microarray-specific compression techniques that validate and expand previous work. [...]
2012 - 10.3390/a5010030
Algorithms, Vol. 5 (2012) , p. 30-49  
6.
12 p, 390.4 KB Bifurcation of limit cycles from some uniform isochronous centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics)
This article concerns with the weak 16-th Hilbert problem. More precisely, we consider the uniform isochronous centers x'=-y x^(n-1) y, y'= x x^(n-2) y^2 , for n = 2, 3, 4, and we perturb them by all homogeneous polynomial of degree 2, 3, 4, respectively. [...]
2015
Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 22 (2015) , p. 381-394  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.